# SDR CA190508002

- Difficulty date: May 7, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus BD-500-1A11
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 999D0006523
- Condition: Failed
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) RIGHT ENGINE COWL ANTI ICE LOWER VALVE FAILED.  DEFECT TRACED TO COWL ANTI ICE LOWER VALVE, VALVE REPLACED. (TC# 20190508002)
